T Nation

Pinched Arm Nerve, Dizziness

Can a inflamed/pinch nerve on the left arm right above the elbow can cause the heart to not reach homeostasis?, I got off TRT because all of the sudden my left arm went numb and my heart started beating really fast and I really felt like blood wasnt circulating like it used to, I experienced a lot of dizziness, If i used it for any physical activity I would get a feeling of fainting, I did two ECGs and my heart was fine, I do feel fine now too everything is back to normal but the tingleing in that area of my arm remains, I want go get back on the treatment I just don’t know how to get rid of this problem.

<–A doctor (but not your doctor)

tl;dr Talk to your doctor about this, and do what s/he says.

I have observed a predilection among TRT users on this site to engage in single-factor thinking regarding their physical/emotional state. Specifically, posters are very quick to assume that any perceived variance in their physical/emotional state–for better, or worse–resulted from some aspect of their supplemental T use. (The current fashion is to blame estrogen levels for whatever is going on.)

I would urge everyone to resist jumping to the conclusion that TRT is responsible for their symptoms. OP, this is especially true in your case, for two reasons:

  1. There is no obvious mechanism by which your acute symptoms could be caused by acute changes in hormone levels; and
  2. there are multiple plausible non-T-related explanations for your symptoms, some of which are potentially quite serious.

Obviously, there’s no harm in simply asking the board whether any of them have had a similar experience. That said, I urge you to not make any medical decisions based solely on feedback you receive here. Instead, share your concerns/symptoms (and disclose all supplement usage) with your doctor, and allow him/her to guide your decision-making. Best of luck.

1 Like

You’re right but here’s the thing, I never blamed TRT for my pinched nerve, I said that symptoms decreased a lot when I stopped the treatment, plus blood work results before optimal during and after Treatment, so If anything I should def say yes Testosterone was altering side effects, although It wasnt responsible for them.
But that wasnt the question, the question was, anybody here had a piched nerve, and how did u treat it?

1 Like

I’m not a doctor or medically trained person.

I don’t know about dizziness or fainting, only tingling and burning in the arm and elbow. I tried these McKenzie Exercises and they worked. It was like the muscles at the very top of my neck/base of my skull were really tight and these moves loosened them up. There was some crunching and popping, so go slow at first.

That is what worries me man, what if the pinched nerve doesnt have anything to do with it, what else could it be? Bloodwork and both ecgs showed nothing bad

I had a corticosteroid injection two days ago and my heart started to beat a bit faster again, And that wouldn’t have happened before, It seems that anything hormone related affects me.

Tomorrow Im going to the dr to see what the hell is going on with me, even tho I feel that tingling on my left arm, why does my heart beats faster when I inject test or even a corticosteroid, my theory is that the inflamed nerve might be blocking a vein and that is what is causing everythinf else, I feel fine tho lets see what the doc says tomorrow